MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 330 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE; RIGID URETEROSCOPE

OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 330 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE; RIGID URETEROSCOPE
Model Number WA02946A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation found that channel was bent.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the rigid ureteroscope was bent and was unable to pass graspers through the channel.The issue occurred during reprocessing.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of device history record and historical complaints analysis was conducted and no deviations that could have caused or contributed to the reported issue was identified.The device was returned to olympus for inspection and the customer's reportable malfunction was confirmed.Based on the results of the investigation, the customer reports that the channel was bent.During inspection, the s-bc confirmed this issue and identified the following: bent outer tube, broken cover glass, distal fiber breakage, debris in the eyepiece, debris in the optical system.However, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
URETEROSCOPE, 7,5 FR. X 330 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE
Common Device Name
RIGID URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg/de/germany 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg/de/germany
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18741241
Report Number9610773-2024-00480
Device Sequence Number7229533
Product Code FGB
UDI-Device Identifier04042761029940
UDI-Public04042761029940
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K951855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA02946A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown